# SDR CALA2023062101954

- Difficulty date: June 18, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N76519
- Make and model: Boeing 737-8
- Aircraft serial: 30132
- Aircraft time: 41,040 hours, 14,185 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Shutoff Valve
- Part number: EM91795
- Part serial: 6481
- Condition: Inoperative
- Location: Unknown
- Part time: 59,374 hours, 20,120 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTISKID INOP LIGHT LIGHT ON ARRIVAL TO ACFT NOTED THAT ANTI-SKID LIGHT WAS OFF. PERFOMED STOCK.  PLEASE REPLACE PARKING BRAKE VALVE, AND PERFORM OPS CK AACU BITE MEMORY RECALL REF FIM 32-42 TASK 801, NO FAULTS FOUND. OF ANTI-SKID AND AUTOBRAKE SYSTEM DEBRIEFED FLT CREW, THEY STATED THAT PRIOR TO LANDING AUTOBRAKE ACP ANTISKID/AUTOBRAKE CONTROL UNIT BITE PROCEDURE REF MM INCREASED ANTI-SKID & AUTOBRAKE GRIPES SINCE RAR OF THE PARKING DISARM LIGHT CAME ON & WENT OFF. SHORTLY AFTER ANTI-SKID LIGHT TASK32-42-801. MEMORY RECALL NO FAULTS. BITE PROCEDURE OPCK BRAKE VALVE ON 6/8.  COMPONENT HISTORY SHOWS VALVE WAS CAME ON INTERMITTENTLY THEN EXTINGUISHED & REMAINED OFF UNTIL GOOD. NO CURRENT FAULTS PREVIOUSLY REMOVED FROM ANOTHER A/C FOR SAME WRITE-UP, AND TOUCHDOWN. AUTO-SPEEDBRAKES (SPOILERS) DEPLOYED NORMALLY. UPON RETURNED FROM VENDOR WITH NO FAULT FOUND.  SUSPECT BAD PART FROM R&R PARKING BRAKE SHUTOFF VALVE IAW AMM 32-44-21-000-801 & 32-44-21-400-801 PARTS USED:  40-0595-3-4892,QTY :1 29-2922-9-0004,QTY :1 ADD EMP:U393284 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1887861  SN OFF 6481 VALVE, MOTOR OP  OFF 29-2922-9-0004 6481 ON 29-2922-9-0004 1228
